# SDR MYWA100109

- Difficulty date: October 1, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 25,236 hours, 9,050 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Unserviceable
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  APU FIRE BOTTLE NOT SERVICABLE.
